- Differential Diagnosis
Sign-in (or register) to check out the new features we've just launched!
Possible Causes For Furadantin lung/Nitrofurantoin toxicity - Causes
Available only to registered users.
- 2 possible causes found
- Nitrofurantoin (Macrodantin/Furadantin)
- Furadantin lung/Nitrofurantoin toxicity
- Drug and medicament poisoning, Drug and medicament poisoning (disorder), Drug poisoning, DRUG TOX, Drug Toxicities, Drug toxicity, Drug/medicament poisoning, Intoxication by drug, Medicament poisoning, MEDICATION TOXICITY, Medicinal poisoning, medicinal toxicity, Overdose drug with tox effect, Overdose of drug with toxic effect, Poison medicinal, Poisoning by drug AND/OR medicinal substance, Poisoning by drug AND/OR medicinal substance (disorder), Poisoning by drugs and/or medicaments, Poisoning by drugs/medicaments, Poisoning by medicaments, Poisoning by medicaments (disorder), Poisoning by unspecified drug or medicinal substance, Therapeutic agent toxicity, TOX DRUG, Toxicities Drug, Toxicity, Toxicity Drug, Toxicity medicinal
- Be the first to add a definition for Furadantin lung/Nitrofurantoin toxicity - Causes
- External Links Related to Furadantin lung/Nitrofurantoin toxicity - Causes
- PubMed (National Library of Medicine)
- NGC (National Guideline Clearinghouse)
- Medscape (eMedicine)
- Harrison's Online (accessmedicine)
- NEJM (The New England Journal of Medicine)